# SDR SWAA2021032355727

- Difficulty date: March 2, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 53,650 hours, 31,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FUSELAGE FIN TO BODY INTERFACE CLOSURE ANGLE FORWARD OF BS 1016 HAS CHAFFING DAMAGE / EVALUATED CHAFFING DAMAGE ON R/H CLOSE ANGLE FWD OF BS 1016 FOUND TO BE OUT OF LIMITS DUE TO NO SRM ALLOWABLE DAMAGE. PART WILL BE PREPAIRED BY REPLACEMENT IAW SRM 51-40-02. PAR 9C. REMOVED AND REPLACED NEW CLOSE ANGLE FROM BS 1006 - BS 1016; P/N# 147A3200-12 IAW SRM 51-40-02 AND IAW DWG# 147A0030
